Header logo is

Comment on half-integer quantum numbers for the total angular momentum of photons in light beams with finite lateral extensions

2017

Article

mms


Author(s): Fähnle, M.
Journal: {American Journal of Modern Physics}
Volume: 6
Number (issue): 5
Pages: 88--90
Year: 2017
Publisher: Science Publishing Group

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

Address: New York, NY
DOI: 10.11648/j.ajmp.20170605.12
Language: eng

BibTex

@article{escidoc:0045,
  title = {{Comment on half-integer quantum numbers for the total angular momentum of photons in light beams with finite lateral extensions}},
  author = {F\"ahnle, M.},
  journal = {{American Journal of Modern Physics}},
  volume = {6},
  number = {5},
  pages = {88--90},
  publisher = {Science Publishing Group},
  address = {New York, NY},
  year = {2017}
}